# SDR CALA0500185

- Difficulty date: June 4, 2005
- Submitted: June 6, 2005
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 22,168 hours, 7,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A576213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR INTERCOSTAL CORRODED AT STA 957, RBL 48.  THE FLOOR INTERCOSTAL WAS REMOVED AND REPLACED IAW SRM 51-40-02.
